The stability of solitay wave solution to a modified Kadomtsev-Petviashvili equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (13): 130401     doi:10.7498/aps.61.130401
GENERAL Current Issue| Archive| Adv Search  |   
The stability of solitay wave solution to a modified Kadomtsev-Petviashvili equation
Zhang Juan, Zhou Zhi-Gang, Shi Yu-Ren, Yang Hong-Juan, Duan Wen-Shan
College of Physics and Electronic Engineering, Northwest Normal University, Lanzhou 730070, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn